Local prelimit theorems and their applications to finance

L. B. Klebanov, S. T. Rachev, M. Safarian

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We derive a new type of "prelimit" theorems for sums of random number of random variables. As an application, we show that the distribution of asset returns can be approximated by truncated Lévy flights.

Original languageEnglish
Pages (from-to)73-78
Number of pages6
JournalApplied Mathematics Letters
Volume13
Issue number5
DOIs
StatePublished - Jul 2000

Keywords

  • Prelimiting behavior of financial returns
  • Stable and ν-stable laws

Fingerprint Dive into the research topics of 'Local prelimit theorems and their applications to finance'. Together they form a unique fingerprint.

  • Cite this